My 5 year old has EE. He has been on prevacid for 5 months now. For the past 3 days he has had loose gray/clay colored stools. This morning he complained of severe abdominal pain. He has had a low grade fever for the past week. Can this be linked to his medication or is it something else?
Please call the doc. When the color of the stools goes toward a grey or whitish color, it suggests the release of bile is not being properly done. Bile is the substance that gives the fecal material it's characteristic brown color. Lack of bile = lack of color.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.